# SDR DL73K002245

- Difficulty date: November 17, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N332DL
- Make and model: Boeing 737232
- Aircraft serial: 23104
- Aircraft time: 44,292 hours, 36,529 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Condition: Failed
- Location: Nr 2 Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O CREW HAD SLAT INTRANSIT LIGHTS ON NR 2 AND NR 6 SLAT AFTER RETRACTION.  REPLACED NR 2 SLAT ROD END SWITCH AND SLAT INDICATION BOX, ALL INDICATIONS NOW NORMAL.
